Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 1 (2001), Issue 1, Pages 1-28

Abstract mechanical connection and abelian reconstruction for almost Kähler manifolds

Control and Dynamical Systems, 107-81, California Institute of Technology, Pasadena 91125, CA, USA

Received 12 September 2000; Revised 20 February 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • C A Griffiths, S S Dimov, E B Brousseau, and M S Packianather, “The finite element analysis of melt flow behaviour in micro-injection moulding,” Proceedings of the Institution of Mechanical Engineers, Part B: Journal of Engineering Manufacture, vol. 222, no. 9, pp. 1107–1118, 2008. View at Publisher · View at Google Scholar
  • Banavara N Shashikanth, and Jerrold E Marsden, “Leapfrogging vortex rings: Hamiltonian structure, geometric phases and discrete reduction,” Fluid Dynamics Research, vol. 33, no. 4, pp. 333–356, 2009. View at Publisher · View at Google Scholar
  • Cuicui Liao, and Xiaohua Ding, “Nonstandard Finite Difference Variational Integrators for Multisymplectic PDEs,” Journal of Applied Mathematics, vol. 2012, pp. 1–22, 2012. View at Publisher · View at Google Scholar